Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itchiness in testicles, reddish coloration. on dermovate cream, worsened condition. Due to fungal infection or stress ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 20 Questions
itchy testicles with red color/ my doctor presribed me dermovate cream which worsened the condition after 2 application/ i supect it is a kind of fungi or bacteria
but the doctor says it is from psychological stess/
your advise pls
Posted Thu, 19 Apr 2012 in Skin Rash
Answered by Dr. Harish Naik 2 hours later

Thanks for posting the query.

I think it might be heat rash.The medical term being Miliaria.

If it is humid the sweat doesn't evaporate and the outer layer of your skin becomes soaked, swells, and the openings for your sweat glands close off. This causes a build up of sweat underneath your skin.
Most often heat rashes appear in covered areas: under your arms or between your legs behind the scrotum.

Treatment is to get into a cooler, dryer environment to slow down your sweating.
Switch to loose clothing of light material like cotton that will allow air to get to the area with the rash.

Body powders can ease the irritation caused by clothing rubbing on your rash.
Most heat rashes disappear in a day or so. If not use antifungal powder and consult the dermatologist.

Hope I have answered all your questions. I will be available for follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor